# SDR SWIA2019122747290

- Difficulty date: November 14, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 600103892
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AUX. SPAR ASSEMBLY CAP IS CRACKED IN TWO LOCATIONS.        (C-CHECK)   RO:12/24/2019REMOVED AND REPLACED R/H WING AUX. SPAR ASSEMBLY CAP IAW CRJ 200 SRM LOCATE AND DRILL AND SRM HI LITE.
